Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 128, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2006, 9:23 PM EDT for Fayette County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2006, 9:23 PM EDT (01:23 UTC)
- Expired
- Apr 20, 2006, 10:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 5 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 4:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 790 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1757 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 210123
SVRFFC
GAC113-210200-
/O.NEW.KFFC.SV.W.0128.060421T0123Z-060421T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT THU APR 20 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PEACHTREE CITY TO 11 MILES SOUTH OF
PEACHTREE CITY...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROOKS AND AREAS SOUTH OF FAYETTEVILLE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3344 8462 3333 8459 3320 8459 3320 8443
3339 8432 3350 8439
$$2 follow-up statements
000
WWUS52 KFFC 210142
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT THU APR 20 2006
GAC113-210200-
/O.CON.KFFC.SV.W.0128.000000T0000Z-060421T0200Z/
FAYETTE GA-
942 PM EDT THU APR 20 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR FAYETTE COUNTY...
AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM INMAN TO BROOKS...OR ALONG A LINE
EXTENDING FROM FAYETTEVILLE TO 9 MILES WEST OF GRIFFIN...MOVING EAST
AT 20 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3344 8462 3333 8459 3320 8459 3320 8443
3340 8432 3350 8439
$$000
WWUS52 KFFC 210153
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EDT THU APR 20 2006
GAC113-210201-
/O.EXP.KFFC.SV.W.0128.000000T0000Z-060421T0200Z/
FAYETTE GA-
951 PM EDT THU APR 20 2006
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY WILL BE ALLOWED
TO EXPIRE AT 1000 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3344 8462 3333 8459 3320 8459 3320 8443
3340 8432 3350 8439
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:40 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 20, 5:40 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EDT THU APR 20 2006 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) A STRONG SHORT WAVE CONTINUES TO WORK OVER THE TOP OF AN UPPER LEVEL HIGH PRESSURE RIDGE IN TENNESSEE THIS AFTERNOON. NUMEROUS SHOWERS AND THUNDERSTORMS PREVAILED IN EAST TENNESSEE WITH RAPID DEVELOPMENT OF A FEW THUNDERSTORMS FROM DADE TO MURRAY COUNTIES IN NORTHWEST GEORGIA. THE AIRMASS OVER ALABAMA WITH CONTINUE TO DESTABILIZE WITH THE DIURNAL HEATING AND PVA. CAPES ARE EXPECTED TO INCREASE INTO THE 1500-2000 J/KG RANGE AND LIS OF MINUS 5 TO MINUS 7 BY 8PM. CONSEQUENTLY...A SEVERE THUNDERSTORM WATCH 221 IS IN EFFECT FOR EXTREME NORTHWEST GEORGIA UNTIL 8PM WITH THE POTENTIAL OF ADDITIONAL WATCHES BEING POSTED LATER THIS EVENING FOR WESTERN PARTS OF GEORGIA. A BREAK IN THE CONVECTION LATE TONIGHT AND EARLY FRIDAY...HOWEVER AS A COLD FRONT APPROACHES GA...CAPES WILL INCREASE AGAIN FRIDAY AFTERNOON. THE COLD FRONT WILL MOVE THROUGH LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. SEVERE THUNDERSTORMS REMAIN A POSSIBILITY FRIDAY AFTERNOON AND NIGHT. DRIER AIR MOVES INTO THE CWA LATE SATURDAY AND SATURDAY NIGHT ENDING THE CHANCE OF THUNDERSTORMS. .LONG TERM...(SUNDAY THROUGH THURSDAY) THE DRIER AIR WILL DOMINATE THE CWA THROUGH TUESDAY WITH CLOSER TO NORMAL TEMPS SUNDAY AND MONDAY. MOISTURE BEGINS SPREADING ACROSS THE CWA TUESDAY AHEAD OF THE NEXT COLD FRONT. THE FRONT WILL MOVE THROUGH THE CWA WEDNESDAY. STRONG HIGH PRESSURE WILL BUILD INTO THE CWA LATE WEDNESDAY AND THURSDAY BEHIND THE FRONT BRINGING DRIER AND COOLER AIR. GUIDANCE IS GOING CLIMO ON POPS WEDNESDAY NIGHT AND THURSDAY...BUT WITH STRONG HIGH PRESSURE AND MUCH DRIER AIR WILL THEREFORE GO WITH NO POPS ALL BUT THE SOUTHEAST WEDNESDAY NIGHT...AND CWA WIDE THURSDAY. && .AVIATION... STRONG LINE OF CONVECTION ACROSS NORTHEAST AND NORTHCENTRAL ALABAMA LATE THIS AFTERNOON IS EXPECTED TO WEAKEN SOME AS IT APPROACHES OUT TAF SITES IN THE ATLANTA AREA. I STILL EXPECT SOME OF THE STORMS TO SURVIVE INTO THE VICINITY BY 00Z...WITH BEST THREAT THROUGH 04Z. ELSEWHERE CHANCES FOR CONVECTION OVERNIGHT IS FAIRLY LOW. FOG AND STRATUS MAY BE A PROBLEM ACROSS THE AREAS THAT SEE SIGNIFICANT RAIN THIS EVENING WITH IFR CONDITIONS POSSIBLE BETWEEN 08Z AND 13Z... OTHERWISE MVFR CONDITIONS ARE POSSIBLE OUTSIDE OF THESE AREAS DURING THE SAME TIME FRAME. STRONG CONVECTION IS POSSIBLE ACROSS THE AREA AGAIN FRIDAY AFTERNOON...WITH BEST CHANCES NORTH AND WESTERN PORTIONS. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 64 77 60 70 / 50 30 50 10 ATHENS 61 77 61 72 / 40 30 50 30 GAINESVILLE 62 75 59 68 / 70 40 70 40 ROME 63 81 54 74 / 80 50 70 20 COLUMBUS 65 87 61 79 / 30 10 40 10 MACON 62 84 59 79 / 30 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 16
Hazardous weather outlook, Apr 20, 11:19 AM EDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT THU APR 20 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A NEARLY STATIONARY FRONT DRAPED ACROSS GEORGIA AND ALABAMA WILL MOVE SLIGHTLY TO THE NORTHEAST TODAY AND WILL LIKELY DISSIPATE TONIGHT. A MODERATELY UNSTABLE AIRMASS WILL DEVELOP OVER THE AREA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THE BEST LOCATION FOR SEVERE THUNDERSTORMS WILL BE WEST OF GAINESVILLE AND MACON DURING THE AFTERNOON. HOWEVER...ISOLATED SEVERE STORMS CANNOT BE RULED OUT EAST OF THIS AREA DURING THE LATE AFTERNOON AND EARLY EVENING. .DISCUSSION... A MODERATELY UNSTABLE AIRMASS WILL DEVELOP THIS AFTERNOON WITH CAPES OF 1500 TO 2500 EXPECTED...ALONG WITH LIFTED INDICES OF MINUS 5 TO MINUS 7. THIS INSTABILITY COMBINED WITH AN APPROACHING SHORT WAVE WILL ENHANCE THUNDERSTORM ACTIVITY AND ALLOW A FEW THUNDERSTORMS TO BECOME SEVERE. STORMS WILL MOST LIKELY MOVE INTO THE AREA FROM ALABAMA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS FRIDAY AND A CHANCE OF THUNDERSTORMS SATURDAY...TUESDAY AND WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA. TDP
In the hours before
Special weather statement, Apr 20, 7:22 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 722 PM EDT THU APR 20 2006 GAZ041-210215- 722 PM EDT THU APR 20 2006 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND MINOR FLOODING IN HARALSON COUNTY UNTIL 1015 PM EDT... AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS MUCH OF HARALSON COUNTY. RAINFALL ESTIMATES OF 1 TO 3 INCHES SINCE 6 PM WERE BEING OBSERVED. THIS AMOUNT OF RAINFALL WILL LIKELY LEAD TO MINOR FLOODING OF CREEKS AND STREAMS. THE RAINFALL SHOULD TAPER OFF AFTER 8 PM...HOWEVER RAPID RUNOFF WILL CONTINUE THROUGH MID EVENING. RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
Special weather statement, Apr 20, 7:47 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 747 PM EDT THU APR 20 2006 GAZ020-021-031-032-042-043-210030- 747 PM EDT THU APR 20 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZE HAIL AND 40 MPH WINDS IN DOUGLAS...CARROLL...PAULDING...COBB...CHEROKEE AND BARTOW COUNTIES UNTIL 830 PM EDT... AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM RED TOP MOUNTAIN STATE PARK TO CARROLLTON...MOVING EAST AT 20 MPH. THESE STORMS WILL AFFECT VILLA RECA...DALLAS...ACWORTH AND HOLLY SPRINGS.
Local storm report, Apr 20, 8:11 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL BREMEN 33.71N 85.15W
04/20/2006 E0.88 INCH HARALSON GA TRAINED SPOTTER
&&
KDFSpecial weather statement, Apr 20, 8:21 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 821 PM EDT THU APR 20 2006 GAZ005-006-008-210045- 821 PM EDT THU APR 20 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT CLOUD TO GROUND LIGHTNING ...PEA-SIZE HAIL AND 40 MPH WINDS IN UNION...FANNIN AND MURRAY COUNTIES UNTIL 900 PM EDT... AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MORGANTON...MOVING EAST AT 20 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NORTH OF CRANDALL IN NORTHERN MURRAY COUNTY...MOVING EAST AT 20 MPH.
Special weather statement, Apr 20, 9:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 902 PM EDT THU APR 20 2006 GAZ044-054-055-210145- 902 PM EDT THU APR 20 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN FAYETTE...CLAYTON AND SOUTHERN FULTON COUNTIES UNTIL 945 PM EDT... AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LEES MILL...MOVING EAST AT 20 MPH. THIS STORM WILL AFFECT RIVERDALE...JONESBORO AND UNION CITY.
Local storm report, Apr 20, 9:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL VILLNOW 34.67N 85.11W
04/20/2006 E0.75 INCH WALKER GA PUBLIC
0413 PM HAIL 1 W TILTON 34.67N 84.96W
04/20/2006 E1.00 INCH WHITFIELD GA TRAINED SPOTTER
0425 PM HAIL RESACA 34.58N 84.94W
04/20/2006 E1.00 INCH GORDON GA TRAINED SPOTTER
0425 PM HAIL MARBLEHILL 34.43N 84.34W
04/20/2006 E0.88 INCH PICKENS GA POST OFFICE
0445 PM HAIL 5 E MARBLEHILL 34.43N 84.25W
04/20/2006 E0.75 INCH DAWSON GA PUBLIC
0445 PM HAIL 3 S HOLLEY 34.62N 84.83W
04/20/2006 E0.75 INCH MURRAY GA FIRE DEPT/RESCUE
0545 PM HAIL ROSSVILLE 34.97N 85.29W
04/20/2006 E1.00 INCH WALKER GA PUBLIC
0620 PM HAIL CAVE SPRING 34.11N 85.33W
04/20/2006 E1.75 INCH FLOYD GA EMERGENCY MNGR
0620 PM HAIL 5 W LINDALE 34.19N 85.27W
04/20/2006 E1.75 INCH FLOYD GA TRAINED SPOTTER
0635 PM HAIL 5 S ROME 34.19N 85.19W
04/20/2006 E0.75 INCH FLOYD GA TRAINED SPOTTER
0640 PM HAIL 7 SW CEDARTOWN 33.95N 85.34W
04/20/2006 E0.75 INCH POLK GA EMERGENCY MNGR
0640 PM HAIL 1 S BUDAPEST 33.70N 85.22W
04/20/2006 E0.75 INCH HARALSON GA EMERGENCY MNGR
0640 PM HAIL LINDALE 34.19N 85.18W
04/20/2006 E0.25 INCH FLOYD GA PUBLIC
0650 PM HAIL 5 S CEDARTOWN 33.94N 85.26W
04/20/2006 E1.00 INCH POLK GA EMERGENCY MNGR
0700 PM HAIL BREMEN 33.71N 85.15W
04/20/2006 E1.75 INCH HARALSON GA PUBLIC
0731 PM HAIL BREMEN 33.71N 85.15W
04/20/2006 E0.88 INCH HARALSON GA TRAINED SPOTTER
0830 PM HAIL JASPER 34.47N 84.43W
04/20/2006 E0.75 INCH PICKENS GA PUBLIC
0845 PM HAIL 4 NW FAYETTEVILLE 33.49N 84.51W
04/20/2006 E0.75 INCH FAYETTE GA AMATEUR RADIO
&&
RABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 18 min |
| Apr 20, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 50 min |
| Apr 20, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 32 min |
| Apr 20, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 30 min |
| Apr 20, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Union | 38 min |
| Apr 20, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 31 min |
| Apr 20, 10:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 36 min |
| Apr 20, 11:14 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 35 min |
| Apr 21, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 27 min |
| Apr 21, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 14 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.